# SDR RAIA201005020001

- Difficulty date: May 2, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 23,960 hours, 20,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW INSPECTION OF THE PASSENGER DOOR, REPORTED IT WILL NOT OPEN FROM THE INSIDE.  MAINTENANCE INSPECTED AND ADJUSTED THE PASSENGER DOOR HANDLE.  DOOR OPS CHECKED GOOD.
